# SDR DALA2023080706384

- Difficulty date: August 3, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N938DB
- Make and model: Boeing 737-9
- Aircraft serial: 38315
- Aircraft time: 23,790 hours, 17,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2899199) AFT CARGO COMPARTMENT BS849 STR 25R CORROSION ON FLOOR TO SIDEWALL TRANSITION PANEL. REMOVED, FABRICATED AND INSTALLED NEW SHIELD IAW B737 SRM 51-40-02-0G AND BOEING DWG 146A8127-8 REV A AND 146A8127.
